Эксоцман
на главную поиск contacts

Robust Tests for the Equality of Variances

Опубликовано на портале: 05-01-2003
Journal of the American Statistical Association. 1974.  Vol. 69. No. 346. P. 364-367. 
Тематический раздел:
Alternative formulations of Levene's test statistic for equality of variances are found to be robust under nonnormality. These statistics use more robust estimators of central location in place of the mean. They are compared with the unmodified Levene's statistic, a jackknife procedure, and a $\chi^2$ test suggested by Layard which are all found to be less robust under nonnormality.
BiBTeX
RIS
Ключевые слова

См. также:
David J. Bartholomew
Journal of the Royal Statistical Society. Series A (Statistics in Society). 1995.  Vol. Vol. 158. No. 1. . P. pp. 1-20.. 
[Статья]
Amartya Sen
Econometrica. 1976.  Vol. 44. No. 2. P. 219-231. 
[Статья]
Roger Davidson
Journal of the Royal Statistical Society. Series A (Statistics in Society). 1995.  Vol. Vol. 158. No. 1.. P. pp. 165-173. 
[Статья]
[Интернет-ресурс]